Journal article icon

Journal article

A method for classifying the course of bipolar I disorder

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
BEHAVIOR THERAPY
Volume:
30
Issue:
3
Pages:
355-372
Publication date:
1999-01-01
DOI:
ISSN:
0005-7894
Source identifiers:
168351
Pubs id:
pubs:168351
UUID:
uuid:0788be84-13e3-4392-9e95-ec757d5983c1
Local pid:
pubs:168351
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP